Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




317 Publications

2026 | Published | Journal Article | IST-REx-ID: 21931 | OA
H. Edelsbrunner, C. D. Fillmore, and G. Oliveira, “Counting equilibria of the electrostatic potential,” Proceedings of the London Mathematical Society, vol. 132, no. 5. Wiley, 2026.
[Preprint] View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2026 | Published | Journal Article | IST-REx-ID: 20490 | OA
H. Edelsbrunner, A. Garber, M. Ghafari, T. Heiss, and M. Saghafian, “Flips in two-dimensional hypertriangulations,” European Journal of Combinatorics, vol. 132. Elsevier, 2026.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
2026 | Epub ahead of print | Journal Article | IST-REx-ID: 22648 | OA | PlanS
T. K. Dey, M. Lipiński, and M. Soriano Trigueros, “Conley-Morse persistence barcode: A homological signature of combinatorial bifurcations,” Foundations of Computational Mathematics. Springer, 2026.
[Published Version] View | DOI | Download Published Version (ext.) | arXiv
 
2026 | Published | Journal Article | IST-REx-ID: 20980 | OA
T. K. Dey, A. Haas, and M. Lipiński, “Computing a connection matrix and persistence efficiently from a morse decomposition,” SIAM Journal on Applied Dynamical Systems, vol. 25, no. 1. SIAM, pp. 108–130, 2026.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 
2026 | Published | Conference Paper | IST-REx-ID: 22299 | OA
H. Edelsbrunner, M. Lipiński, M. Mrozek, M. Soriano Trigueros, and F. Zimin, “The depth poset under transpositions in the filter,” in 42nd International Symposium on Computational Geometry, New Brunswick, NJ, United States, 2026, vol. 367.
[Published Version] View | Files available | DOI | arXiv
 
2026 | Published | Journal Article | IST-REx-ID: 20657 | OA | PlanS
H. Edelsbrunner and J. Pach, “Maximum Betti numbers of Čech complexes,” Discrete & Computational Geometry, vol. 75. Springer Nature, pp. 597–624, 2026.
[Published Version] View | Files available | DOI | WoS | arXiv
 
2026 | Published | Journal Article | IST-REx-ID: 20585 | OA
S. Cultrera di Montesano, O. Draganov, H. Edelsbrunner, and M. Saghafian, “Chromatic alpha complexes,” Foundations of Data Science, vol. 8. AIMS, pp. 30–62, 2026.
[Preprint] View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2026 | Published | Journal Article | IST-REx-ID: 23087 | OA | PlanS
M. Pegoraro et al., “Predicting ionic conductivity of sulfide glass solid-state electrolytes using max-flow methodology,” Nature Communications, vol. 17. Springer Nature, 2026.
[Published Version] View | Files available | DOI | PubMed | Europe PMC
 
2025 | Published | Journal Article | IST-REx-ID: 20867 | OA | PlanS
N. Zava, “Coarse and bi-Lipschitz embeddability of subspaces of the Gromov–Hausdorff space into Hilbert spaces,” Algebraic & Geometric Topology, vol. 25, no. 8. Mathematical Sciences Publishers, pp. 5153–5174, 2025.
[Published Version] View | Files available | DOI | arXiv
 
2025 | Published | Journal Article | IST-REx-ID: 18626 | OA
H. Edelsbrunner, A. Garber, and M. Saghafian, “Order-2 Delaunay triangulations optimize angles,” Advances in Mathematics, vol. 461. Elsevier, 2025.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
2025 | Published | Journal Article | IST-REx-ID: 19937
M. Mahini, H. Beigy, S. Qadami, and M. Saghafian, “Simplet-based signatures and approximation in simplicial complexes: Frequency, degree, and centrality,” Information Sciences, vol. 719, no. 11. Elsevier, 2025.
View | DOI | WoS
 
2025 | Published | Conference Paper | IST-REx-ID: 20005 | OA
H. Edelsbrunner, A. Garber, and M. Saghafian, “On spheres with k points inside,” in 41st International Symposium on Computational Geometry, Kanazawa, Japan, 2025, vol. 332.
[Published Version] View | Files available | DOI | arXiv
 
2025 | Published | Conference Paper | IST-REx-ID: 20006 | OA
L. Ost, S. Cultrera di Montesano, and H. Edelsbrunner, “Banana trees for the persistence in time series experimentally,” in 41st International Symposium on Computational Geometry, Kanazawa, Japan, 2025, vol. 332.
[Published Version] View | Files available | DOI | arXiv
 
2025 | Published | Journal Article | IST-REx-ID: 20260 | OA | PlanS
E. W. Chambers, C. D. Fillmore, E. R. Stephenson, and M. Wintraecken, “Burning or collapsing the medial axis is unstable,” La Matematica, vol. 4. Springer Nature, pp. 811–828, 2025.
[Published Version] View | Files available | DOI
 
2025 | Published | Journal Article | IST-REx-ID: 20293 | OA | PlanS
A. Akopyan, H. Edelsbrunner, Z. Virk, and H. Wagner, “Tight bounds between the Jensen–Shannon divergence and the minmax divergence,” Entropy, vol. 27, no. 8. MDPI, 2025.
[Published Version] View | Files available | DOI | WoS | PubMed | Europe PMC
 
2025 | Published | Conference Paper | IST-REx-ID: 20658 | OA
H. Edelsbrunner, E. R. Stephenson, and M. H. Thoresen, “The mid-sphere cousin of the medial axis transform,” in 4th International Joint Conference on Discrete Geometry and Mathematical Morphology, Groningen, The Netherlands, 2025, vol. 16296, pp. 133–147.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 
2025 | Published | Conference Paper | IST-REx-ID: 20729 | OA
R. Gonzalez-Diaz, M. Soriano Trigueros, and A. Torras-Casas, “Additive partial matchings for persistent homology,” in Proceedings of the 2025 International Symposium on Symbolic and Algebraic Computation, Guanajuato, Mexico, 2025, pp. 188–196.
[Published Version] View | Files available | DOI
 
2025 | Submitted | Preprint | IST-REx-ID: 21016 | OA
Y. Bokor Bleile, L. Fajstrup, T. Heiss, A. M. Svane, and S. S. Sørensen, “Identifying cobordisms using kernel persistence,” arXiv. .
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 
earlier version | 2025 | Draft | Preprint | IST-REx-ID: 21050 | OA
H. Edelsbrunner, C. D. Fillmore, and G. Olivera, “Counting equilibria of the electrostatic potential,” arXiv. .
[Preprint] View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2025 | Published | Journal Article | IST-REx-ID: 17149 | OA
H. Edelsbrunner and A. Nikitenko, “Average and expected distortion of Voronoi paths and scapes,” Discrete & Computational Geometry, vol. 73. Springer Nature, pp. 490–499, 2025.
[Published Version] View | Files available | DOI | WoS | PubMed | Europe PMC | arXiv
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed